Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Prolonged giddiness. High BP and palpitation. Tests all normal. Dizziness still there after taking metolar 50. Advice?

i am 30 year old male . since last 6 months m continuously feeling giddiness through out the day. It started after a family tension followed by my head bang against a wall. Next day i felt dizziness while slipping or while tilting my head. When i went to the doc my BP was very high and also suffering from pulpetation. Taking metolar 50 since last few months. Bp seems to be under control but the dizziness is still there. have done all the possible checkup but to no avail, kindly advise.
Asked On : Fri, 15 Jun 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
thanks for ur query on HCM
i think along with metolar 50 u have to take alprax 0.5 mg daily to reduce ur anxiety
u need to have thorough check up to an ENT specialist inorder to exclude vestibular and cerebellar disorders
need to have some tests like Halpike's manouevre, Romberg test, positional nystagmus test, cerebellar tests, tuning fork,s test and MRI brain if needed
u may take betahistin tablet 25 mg tds
dont worry
follow my advice u ll get ur answer soon
thank u
Answered: Fri, 15 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor